Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 22, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Apr 15, 2007, 10:21 AM EDT for Berkeley County, South Carolina. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2007, 10:21 AM EDT (14:21 UTC)
- Expired
- Apr 15, 2007, 11:00 AM EDT
- In force
- 39 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Berkeley County, SC
The radar
The Charleston,SC radar (KCLX), 110 km from the middle of the area, began a volume at 14:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 8:08 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 2.4 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 948 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 589 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 291 m²/s²
- 0-3 km storm-relative helicity
- 339 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 6.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KCHS 151421 SVRCHS SCC015-151500- /O.NEW.KCHS.SV.W.0022.070415T1421Z-070415T1500Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 1021 AM EDT SUN APR 15 2007 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA... * UNTIL 1100 AM EDT * AT 1019 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTHWEST OF CROSS...OR ABOUT 15 MILES EAST OF SAINT GEORGE...MOVING NORTHEAST AT 60 MPH. * SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE... CROSS... EADYTOWN...BONNEAU BEACH... BONNEAU... SAINT STEPHEN... A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES SUDDENLY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. THIS IS A DANGEROUS THUNDERSTORM...TAKE COVER NOW SEVERE THUNDERSTORM WINDS CAN BE AS DESTRUCTIVE AS A TORNADO. ABANDON MOBILE HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR AND AVOID WINDOWS. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024. LAT...LON 3329 8035 3313 8027 3335 7976 3352 8006 $$
1 follow-up statement
000 WWUS52 KCHS 151443 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1043 AM EDT SUN APR 15 2007 SCC015-151500- /O.CON.KCHS.SV.W.0022.000000T0000Z-070415T1500Z/ BERKELEY SC- 1043 AM EDT SUN APR 15 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM EDT FOR BERKELEY COUNTY... AT 1038 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PINEVILLE TO NEW HOPE...OR ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF SAINT STEPHEN TO 9 MILES NORTH OF SUMMERVILLE... MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BONNEAU... BONNEAU BEACH...CROSS...EADYTOWN...MONCKS CORNER...PINOPOLIS AND SAINT STEPHEN. A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES SUDDENLY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. LAT...LON 3329 8035 3307 8021 3335 7976 3352 8006 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 6:09 AM EDT, 4 hours 12 minutes earlier.
Area forecast discussion, Apr 15, 6:09 AM EDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
609 AM EDT SUN APR 15 2007
.SHORT TERM /TODAY THROUGH MON/...COLD FRONT MOVING THRU CENTRAL GA
WILL MOVE INTO THE ATLC BY LATE MORNING OR VERY EARLY IN THE AFTN.
STILL LOOKING AT A SEVERE WEATHER RISK WITH THE PRE-FRONTAL SQUALL
LINE WHICH IS NOW APPROACHING OUR SW CWFA. WE ARE ACTUALLY STARTING
TO SEE A LITTLE MORE SURFACE BASED INSTABILITY AS THE SECOND ROUND
OF CONVECTION IS FAST APPROACHING THE REGION. THIS ALONG WITH STRONG
LLJ /40-50 KT AT 925 MB/...120 KT UPPER LEVEL JET...0-1KM HELICITY
OF 300-400 M2/SEC2 CONTINUES TO POINT TOWARD POTENTIAL FOR ANOTHER
ROUND OF SEVERE WEATHER THE NEXT FEW HOURS.
RAINFALL AMOUNTS HAVE NOT YET BEEN AS HIGH AS WE EARLIER
ANTICIPATED...BUT MOST AREAS WILL RECEIVE SOME ADDITIONAL WELCOMED
RAINS AND WILL CONTINUE TO CARRY HIGH POPS AND SEVERE WORDING IN THE
PUBLIC FCST. STRONG CAA WILL DEVELOP IN WAKE OF THE FRONT THIS
AFTN...AND TEMPS WILL ACTUALLY BEGIN TO FALL THROUGHOUT THE AFTN
HOURS.
COLD POOL ALOFT MOVING IN LATE IN THE DAY WITH 500 MB TEMPS LOWERING
TO BETWEEN MINUS 15 AND 20C ASSOCIATED WITH AMPLIFIED TROUGH. THIS
COULD SUPPORT SMALL POPS...BUT WET BULB ZERO LEVELS ACTUALLY LOOK
TOO LOW /LESS THAN 5-6K FT/ TO SUPPORT ANY HAIL. EVEN STRONGER CAA
WILL MOVE IN WITH THE PASSAGE OF THE TROUGH...AND WE ARE LOOKING AT
TEMPS TONIGHT FALLING INTO THE 30S ACROSS MANY INLAND LOCATIONS. NO
RECORDS...FROST OR FREEZE ARE EXPECTED...BUT I DID TWEAK A FEW TEMPS
DOWN WITH SOME OF THE CO-OP MOS GUIDANCE SHOWING LOWER-MID 30S.
MON WILL BE A SUNNIER DAY...BUT WITH DEEP MIXING PROFILES IT WILL
AGAIN BE WINDY/BREEZY. TEMPS WILL ONLY REACH THE 60S TO NEAR 70.
&&
.LONG TERM /MON NIGHT THRU SAT/...FEW IF ANY CHANGES THIS MORNING TO
THE EXTENDED FCST.
&&
.MARINE...06Z CHS SOUNDING INDICATED WINDS UP TO 45 KT AT 925 MB.
BOTH GFS AND NAM HANDLE THIS LOW LEVEL JET WELL...WHILE ALSO SHOWING
THE FEATURE INTENSIFYING TOWARD 12Z. TIMING DIFFERENCES BETWEEN THE
TWO MODELS ABOUND CONCERNING THE PASSAGE OF THE APPROACHING COLD
FRONT STILL HUNG TO THE WEST ACROSS CENTRAL GEORGIA. OBSERVATIONS
WITHIN 20 NM OF THE COAST HAVE NOT REPORTED SOUTHERLY WINDS ANY
STRONGER THAN SCA THRESHOLDS OVERNIGHT AND INTO THE MORNING.
DESPITE THE DELAYED WIND RESPONSE NEARSHORE...FEEL THAT THE
GRADUALLY INTENSIFYING LLJ WILL ENHANCE WINDS OVER THE WATERS
SHORTLY. CONFIDENCE IS FAIRLY HIGH THAT FOLLOWING THE COLD FRONTAL
PASSAGE LATER THIS MORNING...THE INITIATION OF COLD ADVECTION OVER
THE RELATIVELY WARMER WATERS WILL MAINTAIN GALE FORCE WINDS THROUGH
THIS EVENING BY TAPPING INTO THE LINGERING LOW LEVEL JET. STRONGEST
WINDS ARE EXPECTED TONIGHT...WHEN MAXIMUM MIXING OCCURS OVER THE
WATERS. THUS HAVE MADE LITTLE CHANGE TO THE ONGOING WIND FORECAST
FOR THE MARINE ZONES...KEEPING THE GALE WARNINGS CURRENTLY IN PLACE.
SEAS ARE BUILDING AS A RESULT OF THE STRONG SOUTHERLY WINDS THIS
MORNING AND ARE EXPECTED TO REACH 6 TO 9 FT NEARSHORE AND 9 TO 12 FT
IN THE OUTER WATERS. ALTHOUGH WINDS WILL BECOME OFFSHORE THIS
AFTERNOON BEHIND THE COLD FRONT...SEAS WILL BE SLOWER TO SUBSIDE.
WILL LIKELY NEED TO FOLLOW THE GALE WARNING WITH A SMALL CRAFT
ADVISORY MONDAY...AS THE STRONG LOW PRESSURE SYSTEM DEEPENS OFF THE
NEW ENGLAND COAST AND MAINTAIN A STRONG PRESSURE GRADIENT ACROSS THE
COASTAL WATERS.
MARINE CONDITIONS WILL BEGIN TO IMPROVE BY TUESDAY AS HIGH PRESSURE
BUILDS IN FROM THE WEST.
&&
.LAKE WINDS...HAVE CONTINUED THE LAKE WIND ADVISORY FOR LAKE
MOULTRIE THIS MORNING...AS WINDS UP TO 20 KT HAVE BEEN REPORTED.
EXPECT WINDS OVER ALL OF SOUTHEAST SC TO CONTINUE TO INCREASE LATER
IN THE MORNING AS DAYTIME MIXING TAPS INTO STRONG WINDS ALOFT.
THUS...A WIND ADVISORY HAS BEEN ISSUED FOR SOUTHEAST SOUTH CAROLINA
AFTER 8 AM EDT THIS MORNING...REPLACING THE LAKE WIND ADVISORY.
&&
.COASTAL HAZARDS...WILL CONTINUE TO MENTION THE RISK OF HIGH SURF
TODAY ALONG THE COAST OF SOUTHEAST SC AND GA THROUGH THIS
EVENING...AS SEAS WITHIN THE NEARSHORE WATERS INCREASE TO 6 TO 9 FT.
THESE ELEVATED SEAS WILL BE SLOW TO SUBSIDE TONIGHT...EVEN AFTER
WINDS BECOME OFFSHORE THIS AFTERNOON. ADDITIONALLY...BEACH EROSION
MAY BE LIKELY ALONG THE SOUTH CAROLINA BEACHES. TIDE LEVELS WILL
FALL SHORT OF ANY SHALLOW COASTAL FLOODING THIS MORNING.
&&
.RIP CURRENTS...THE COMBINATION OF THE UPCOMING PERIGEE AND NEW MOON
AND STRONG WSW WINDS WILL ENHANCE THE RISK OF RIP CURRENTS TODAY.
DESPITE LITTLE TO NO SWELL ACTIVITY...LOCAL RIP CURRENT ANALYSIS
PUTS THE AREA INTO MODERATE RISK FOR TODAY.
&&
.AVIATION /19Z-06Z/...CURRENT RADAR SHOWS WIDESPREAD
SHOWERS/THUNDERSTORMS MOVING INTO THE AREA AND SHOULD LAST INTO MID
MORNING. SURFACE WINDS WILL REMAIN GUSTY THROUGH THE TAF PERIOD
BUT WITH A LOW LEVEL JET ALOFT THIS WILL CAUSE A BIT OF SPEED SHEAR
AROUND 2 KFT AT BOTH TERMINALS THROUGH 17Z. EXPECT MOSTLY MVFR
CONDITIONS ALTHOUGH WORSE CONDITIONS ARE POSSIBLE ESPECIALLY IN A
SHOWER OR THUNDERSTORM. WILL KEEP MONITORING THE SITUATION AS THESE
SHOWERS TEND TO BE BROKEN AND WILL AMEND IF/WHEN NECESSARY.
&&
.FIRE WEATHER...GUSTY WINDS WILL BE OF CONCERN TODAY...BUT HUMIDITY
LEVELS WILL NOT FALL MUCH BELOW 50 TO 55 PERCENT. HOWEVER...MIXING
HEIGHTS REACH 6-8K FT MON...WHICH WILL TAP INTO MOST OF THE 30-40 KT
WINDS AND VERY DRY AIR IN THIS LAYER. AS A RESULT WE ARE LOOKING AT
POSSIBLE RED FLAG CONDITIONS. LATER SHIFTS WILL NEED TO CONTACT
USERS TO SEE IF A WATCH OR WARNING IS NECESSARY. CRITICAL RH WILL
AGAIN OCCUR TUE...BUT WITH LESS WIND.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...WIND ADVISORY SUNDAY AFTERNOON AND EVENING...
GAZ087-088-099>101-114>119-137>141.
HIGH SURF ADVISORY INTO SUNDAY...GAZ117-119-139-141.
SC...WIND ADVISORY SUNDAY AFTERNOON AND EVENING...
SCZ040-042>045-047>051.
HIGH SURF ADVISORY 2 AM TO 10 PM EDT SUN SCZ048>051.
LAKE WIND ADVISORY UNTIL 4 PM EDT MONDAY FOR LAKE
MOULTRIE/SCZ045.
MARINE...GALE WARNING FOR ALL NEARSHORE WATERS INTO SUNDAY EVENING.
GALE WARNING FOR AMZ374 THROUGH MONDAY.
&&
33/79/JAQ/REVHazardous weather outlook, Apr 15, 8:49 AM EDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 849 AM EDT SUN APR 15 2007 GAZ087-088-099>101-114>119-137>141-161000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- 849 AM EDT SUN APR 15 2007 ...TORNADO WATCH 146 IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH WIND ADVISORY HIGH SURF ADVISORY .COASTAL HAZARDS...THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. .FIRE WEATHER...CRITICAL HUMIDITY AND CRITICAL WINDS WILL AFFECT THE AREA MONDAY...WITH CRITICAL HUMIDITY LEVELS TUESDAY. .STRONG WINDS...ANOTHER WIND ADVISORY MAY BE REQUIRED MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS...PLEASE RELAY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE. SCZ040-042-043-047>049-051-161000- ALLENDALE-HAMPTON-INLAND COLLETON-INLAND JASPER-BEAUFORT- COASTAL COLLETON-COASTAL JASPER- 849 AM EDT SUN APR 15 2007 ...TORNADO WATCH 147 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH WIND ADVISORY HIGH SURF ADVISORY .COASTAL HAZARDS...THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. .FIRE WEATHER...CRITICAL HUMIDITY AND CRITICAL WINDS WILL AFFECT THE AREA MONDAY...WITH CRITICAL HUMIDITY LEVELS TUESDAY. .STRONG WINDS...ANOTHER WIND ADVISORY MAY BE REQUIRED MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS...PLEASE RELAY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE. SCZ044-045-050-161000- DORCHESTER-BERKELEY-CHARLESTON- 849 AM EDT SUN APR 15 2007 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...TORNADO WATCH 147 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY TORNADO WATCH HIGH SURF ADVISORY .COASTAL HAZARDS...THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. .FIRE WEATHER...CRITICAL HUMIDITY AND CRITICAL WINDS WILL AFFECT THE AREA MONDAY...WITH CRITICAL HUMIDITY LEVELS TUESDAY. .STRONG WINDS...ANOTHER WIND ADVISORY MAY BE REQUIRED MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS...PLEASE RELAY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE. AMZ350-352-161000- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 849 AM EDT SUN APR 15 2007 ...GALE WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...TORNADO WATCH 147 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING TORNADO WATCH .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS...PLEASE RELAY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE. AMZ354-161000- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 849 AM EDT SUN APR 15 2007 ...GALE WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...TORNADO WATCH 146 IN EFFECT UNTIL 11 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING TORNADO WATCH .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS...PLEASE RELAY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE. AMZ374-161000- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 849 AM EDT SUN APR 15 2007 ...GALE WARNING IN EFFECT UNTIL 6 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .SPOTTER INFORMATION STATEMENT... SPOTTERS...PLEASE RELAY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Apr 15, 8:44 AM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 844 AM EDT SUN APR 15 2007 GAZ139-141-151315- COASTAL LIBERTY-COASTAL MCINTOSH- 844 AM EDT SUN APR 15 2007 ...STRONG THUNDERSTORMS WILL IMPACT MCINTOSH COUNTY AND LIBERTY COUNTY THROUGH 915 AM EDT... AT 839 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR SAPELO ISLAND... OR ABOUT 10 MILES NORTHEAST OF DARIEN...MOVING NORTHEAST AT 50 MPH. AREAS IN AND AROUND SAPELO ISLAND WILL BE IMPACTED THROUGH 915 AM EDT. A TORNADO WATCH IS ALSO IN EFFECT. THUNDERSTORMS CAN PRODUCE TORNADOES SUDDENLY...SOMETIMES WITH LITTLE OR NO WARNING. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Apr 15, 8:48 AM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
848 AM EDT SUN APR 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM NON-TSTM WND GST NORTH CHARLESTON 32.85N 79.97W
04/15/2007 M51 MPH CHARLESTON SC ASOS
&&
33Special weather statement, Apr 15, 8:55 AM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 855 AM EDT SUN APR 15 2007 GAZ100-101-SCZ042-047-151400- BULLOCH-EFFINGHAM-HAMPTON-INLAND JASPER- 855 AM EDT SUN APR 15 2007 ...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY...BULLOCH COUNTY...HAMPTON COUNTY AND JASPER COUNTY THROUGH 1000 AM EDT... AT 852 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG WINDS OF 40 TO 50 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SHIRLEY TO 7 MILES SOUTHWEST OF DENMARK...OR ALONG A LINE EXTENDING FROM 17 MILES SOUTHWEST OF HAMPTON TO 8 MILES EAST OF CLAXTON... MOVING NORTHEAST AT 35 MPH. AREAS IN AND AROUND ESTILL...CUMMINGS...SCOTIA...GRAYS...CLYO... SHAWNEE...SPRINGFIELD...BERRYVILLE...TARBORO...RIDGELAND AND COOSAWHATCHIE THROUGH 1000 AM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Apr 15, 9:03 AM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
903 AM EDT SUN APR 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 AM NON-TSTM WND GST CHARLESTON 32.78N 79.94W
04/15/2007 M43 MPH CHARLESTON SC MESONET
REPORT FROM THE STUDIO OF WCSC-TV.
&&
33Special weather statement, Apr 15, 9:53 AM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 953 AM EDT SUN APR 15 2007 GAZ101-SCZ047-048-051-151500- BEAUFORT-COASTAL JASPER-EFFINGHAM-INLAND JASPER- 953 AM EDT SUN APR 15 2007 ...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY...BEAUFORT COUNTY AND JASPER COUNTY THROUGH 1100 AM EDT... AT 949 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING STRONG WINDS OF 45 TO 55 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF BREWTON TO PINEORA...OR ALONG A LINE EXTENDING FROM 7 MILES NORTH OF YEMASSEE TO SPRINGFIELD...MOVING NORTHEAST AT 50 MPH. AREAS IN AND AROUND COOSAWHATCHIE...DALE...GARDENS CORNER... GILLISONVILLE...GRAHAMVILLE...OLD HOUSE...POCOTALIGO...RIDGELAND... SHELDON...SWITZERLAND...TARBORO...TILLMAN...EBENEZER...MARLOW... PINEORA...RINCON AND STILLWELL WILL BE IMPACTED THROUGH 1100 AM EDT. A TORNADO WATCH IS ALSO IN EFFECT. THUNDERSTORMS CAN PRODUCE TORNADOES SUDDENLY...SOMETIMES WITH LITTLE OR NO WARNING. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Apr 15, 10:06 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1006 AM EDT SUN APR 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 AM TSTM WND DMG ISLANDTON 32.91N 80.94W
04/15/2007 COLLETON SC COUNTY OFFICIAL
SEVERAL TREES DOWN ON HOMES. REPORT FROM THE PUBLIC
RELAYED BY THE COUNTY WARNING POINT.
0954 AM TSTM WND DMG RUFFIN 33.00N 80.82W
04/15/2007 COLLETON SC COUNTY OFFICIAL
MOBILE HOME FLIPPED OVER. REPORT FROM THE PUBLIC RELAYED
BY THE COUNTY WARNING POINT.
&&
33The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 1:45 AM EDT | Tornado Warning | CHS | Berkeley | 30 min |
| Apr 15, 3:37 AM EDT | Severe Thunderstorm Warning | CHS | Allendale | 38 min |
| Apr 15, 3:44 AM EDT | Tornado Warning | CHS | Allendale | 31 min |
| Apr 15, 4:23 AM EDT | Tornado Warning | CHS | Allendale | 27 min |
| Apr 15, 7:02 AM EDT | Tornado Warning | CHS | Allendale | 13 min |
| Apr 15, 7:39 AM EDT | Tornado Warning | CHS | Allendale | 36 min |
| Apr 15, 9:38 AM EDT | Tornado Warning | CHS | Colleton | 39 min |
| Apr 15, 10:03 AM EDT | Tornado Warning | CHS | Dorchester | 27 min |
| Apr 15, 10:35 AM EDT | Severe Thunderstorm Warning | CHS | Colleton, Dorchester | 40 min |
| Apr 15, 10:59 AM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 91 min |
| Apr 15, 11:14 AM EDT | Severe Thunderstorm Warning | CHS | Colleton, Dorchester | 37 min |
| Apr 15, 4:02 PM EDT | Fire Weather Watch | CHS | Allendale, Berkeley, Colleton, Dorchester, Hampton | 13 hr |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.